Academic Journals Database
Disseminating quality controlled scientific knowledge

Nonparametric Kernel Estimation of Annual Maximum Stream Flow Quantiles

ADD TO MY LIST
 
Author(s): Ani Shabri

Journal: Matematika
ISSN 0127-8274

Volume: 18;
Issue: 2;
Start page: 99;
Date: 2002;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Bandwidth | cross-validation | kernel | correlation coefficient.

ABSTRACT
A nonparametric kernel methods is proposed and evaluated performance for estimating annual maximum stream flow quantiles. The bandwidth of the estimator is estimated by using an optimal technique and a cross-validation technique. Results obtained from a limited amount of real data from Malaysia show that quantiles estimated by nonparametric method using these techniques have small root mean square error and root mean absolute error. Based on correlation coefficient test shown that the nonparametric model approach is accurate, uniform and flexible alternatives to parametric models for flood frequency analysis.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?